Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Carrillo Menéndez, José and Lyaghfouri, A. (2000) A filtration problem with nonlinear Darcy’s law and generalized boundary conditions. Advances in Differential Equations, 5 (4-6). pp. 515-555. ISSN 1079-9389

Carrillo Menéndez, José and Challal , S. and Lyaghfouri, A. (2002) A free boundary problem for a flow of fresh and salt groundwater with nonlinear Darcy’s law. Advances in mathematical sciences and applications, 12 (1). pp. 191-215. ISSN 1343-4373

Carrillo Menéndez, José and Lyaghfouri, A. (1998) The dam problem for nonlinear Darcy's laws and Dirichlet boundary conditions. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 26 (3). pp. 453-505. ISSN 0391-173X

This list was generated on Sat Nov 22 03:06:37 2014 CET.